Alert archive / Kansas / Winter Storm Warnings in 2013

Winter Storm Warning 4, NWS Dodge City, KS

November 22, 20138 counties in Kansas

NWS Dodge City, KS issued this winter storm warning at Nov 22, 2013, 7:22 AM CST for 8 counties in Kansas. It was in force for 6 hr. 10 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 22, 2013, 7:22 AM CST (13:22 UTC)
Expired
Nov 22, 2013, 1:29 PM CST
In force
6 hr
Issued by
NWS Dodge City, KS

Counties Clark County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Haskell County, KS, Meade County, KS, Seward County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 67 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 22, 8:40 AM CSTSNOW 3Meade, KS
Nov 22, 8:42 AM CSTSNOW 2Ulysses, KS
Nov 22, 8:48 AM CSTSNOW 2Liberal, KS
Nov 22, 9:00 AM CSTSNOW 5Hugoton, KS
Nov 22, 9:04 AM CSTSNOW 45 S Satanta, KSSNOW STILL WAS FALLING.
Nov 22, 11:00 AM CSTSNOW 27 Ese Hayne, KS
Nov 22, 11:00 AM CSTSNOW 310 Sse Hugoton, KS
Nov 22, 11:51 AM CSTSNOW 2.1Dodge City, KS
Nov 22, 1:00 PM CSTSNOW 55 Ese Cave, KS
Nov 22, 1:00 PM CSTSNOW 610 W Moscow, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 1.4 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2013-11-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2013-11-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
269 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

720 
WWUS43 KDDC 221322
WSWDDC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
722 AM CST FRI NOV 22 2013

...MODERATE TO HEAVY SNOW TODAY AND THIS EVENING...

.MODERATE TO HEAVY SNOW WILL EXIST ALONG A MID LEVEL FRONTAL ZONE.
THIS FRONTAL ZONE WILL REMAIN NEARLY STATIONARY THROUGH THE DAY
WHICH WILL ALLOW A SMALL AREA OF HEAVY SNOW ACCUMULATIONS TO OCCUR.

KSZ075>078-085>088-222130-
/O.UPG.KDDC.WW.Y.0010.000000T0000Z-131123T0500Z/
/O.NEW.KDDC.WS.W.0004.131122T1322Z-131123T0500Z/
GRANT-HASKELL-GRAY-FORD-STEVENS-SEWARD-MEADE-CLARK-
INCLUDING THE CITIES OF...ULYSSES...SUBLETTE...SATANTA...
CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...HUGOTON...MOSCOW...
LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA
722 AM CST FRI NOV 22 2013

...WINTER STORM WARNING IN EFFECT UNTIL 11 PM CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT
UNTIL 11 PM CST THIS EVENING. THE WINTER WEATHER ADVISORY IS NO
LONGER IN EFFECT. 

* TIMING...SNOW WILL DEVELOP THIS MORNING AND PERSIST THROUGH 11 PM.

* SNOW ACCUMULATIONS...SNOW WILL ACCUMULATE 5 TO 7 INCHES.

* MAIN IMPACT...SNOWPACKED ROADS WILL LEAD TO HAZARDOUS DRIVING 
  CONDITIONS.

* OTHER IMPACTS...BLOWING AND DRIFTING SNOW WILL BE COMMON DUE TO
  15 TO 25 MPH NORTH WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

KSZ063-079>081-089-090-222130-
/O.CON.KDDC.WW.Y.0010.000000T0000Z-131123T0500Z/
FINNEY-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER-
INCLUDING THE CITIES OF...GARDEN CITY...KALVESTA...KINSLEY...
LEWIS...GREENSBURG...HAVILAND...PRATT...COLDWATER...PROTECTION...
MEDICINE LODGE...KIOWA...SUN CITY
722 AM CST FRI NOV 22 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM CST THIS
EVENING...

* TIMING...SNOW WILL DEVELOP THIS MORNING OR EARLY THIS 
  AFTERNOON AND PERSIST THROUGH 11 PM. 

* SNOW ACCUMULATIONS...SNOW WILL ACCUMULATE 1 TO 3 INCHES.

* MAIN IMPACT...SNOW IS EXPECTED TO ACCUMULATE ON ROADS AND 
  COULD LEAD TO HAZARDOUS DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING. 
&&

$$

KSZ061-062-074-084-222130-
/O.CON.KDDC.WW.Y.0010.000000T0000Z-131123T0500Z/
HAMILTON-KEARNY-STANTON-MORTON-
INCLUDING THE CITIES OF...SYRACUSE...LAKIN...DEERFIELD...
JOHNSON CITY...ELKHART...RICHFIELD
722 AM CST FRI NOV 22 2013 /622 AM MST FRI NOV 22 2013/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM CST
/10 PM MST/ THIS EVENING...

* TIMING...SNOW WILL DEVELOP THIS MORNING AND PERSIST THROUGH 11 
  PM. 

* SNOW ACCUMULATIONS...SNOW WILL ACCUMULATE 3 TO 6 INCHES.

* MAIN IMPACT...SNOWPACKED ROADS WILL LEAD TO HAZARDOUS DRIVING 
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL
DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

UMSCHEID
2 follow-up statements
146 
WWUS43 KDDC 221453
WSWDDC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
853 AM CST FRI NOV 22 2013

...MODERATE TO HEAVY SNOW TODAY AND THIS EVENING...

.MODERATE TO HEAVY SNOW WILL EXIST ALONG A MID LEVEL FRONTAL
ZONE. THIS FRONTAL ZONE WILL REMAIN NEARLY STATIONARY THROUGH THE
DAY WHICH WILL ALLOW A SMALL AREA OF HEAVY SNOW ACCUMULATIONS TO
OCCUR.

KSZ075>078-085>088-230100-
/O.CON.KDDC.WS.W.0004.000000T0000Z-131123T0500Z/
GRANT-HASKELL-GRAY-FORD-STEVENS-SEWARD-MEADE-CLARK-
INCLUDING THE CITIES OF...ULYSSES...SUBLETTE...SATANTA...
CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...HUGOTON...MOSCOW...
LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA
853 AM CST FRI NOV 22 2013

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM CST THIS
EVENING...

* TIMING...SNOW WILL PERSIST THROUGH 11 PM CDT.

* SNOW ACCUMULATIONS...SNOW WILL ACCUMULATE 5 TO 7 INCHES.

* MAIN IMPACT...SNOW PACKED ROADS WILL LEAD TO HAZARDOUS DRIVING 
  CONDITIONS. 

* OTHER IMPACTS...BLOWING AND DRIFTING SNOW WILL BE COMMON DUE 
  TO 15 TO 25 MPH NORTH WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

&&

$$

KSZ064>066-230100-
/O.EXA.KDDC.WW.Y.0010.000000T0000Z-131123T0500Z/
HODGEMAN-PAWNEE-STAFFORD-
INCLUDING THE CITIES OF...JETMORE...HANSTON...LARNED...BURDETT...
ST. JOHN...STAFFORD...HUDSON
853 AM CST FRI NOV 22 2013

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WINTER
WEATHER ADVISORY FOR SNOW AND ISOLATED SLEET...WHICH IS IN EFFECT
UNTIL 11 PM CST THIS EVENING.

* TIMING...SNOW WILL PERSIST THROUGH 11 PM.

* SNOW ACCUMULATIONS...SNOW WILL ACCUMULATE 3 TO 5 INCHES.

* MAIN IMPACT...SNOW PACKED ROADS WILL LEAD TO HAZARDOUS DRIVING 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL
DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

KSZ063-079>081-089-090-230100-
/O.CON.KDDC.WW.Y.0010.000000T0000Z-131123T0500Z/
FINNEY-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER-
INCLUDING THE CITIES OF...GARDEN CITY...KALVESTA...KINSLEY...
LEWIS...GREENSBURG...HAVILAND...PRATT...COLDWATER...PROTECTION...
MEDICINE LODGE...KIOWA...SUN CITY
853 AM CST FRI NOV 22 2013

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM CST THIS
EVENING...

* TIMING...SNOW AND ISOLATE SLEET WILL PERSIST THROUGH 11 PM.

* SNOW ACCUMULATIONS...SNOW WILL ACCUMULATE 1 TO 3 INCHES.

* MAIN IMPACT...SNOW AND ISOLATED SLEET WILL ACCUMULATE ON ROADS
  AND COULD LEAD TO HAZARDOUS DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE
TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING. 
&&

$$

KSZ061-062-074-084-230100-
/O.CON.KDDC.WW.Y.0010.000000T0000Z-131123T0500Z/
HAMILTON-KEARNY-STANTON-MORTON-
INCLUDING THE CITIES OF...SYRACUSE...LAKIN...DEERFIELD...
JOHNSON CITY...ELKHART...RICHFIELD
853 AM CST FRI NOV 22 2013 /753 AM MST FRI NOV 22 2013/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM CST
/10 PM MST/ THIS EVENING...

* TIMING...SNOW WILL PERSIST THROUGH 11 PM.

* SNOW ACCUMULATIONS...SNOW WILL ACCUMULATE 3 TO 5 INCHES.

* MAIN IMPACT...SNOW PACKED ROADS WILL LEAD TO HAZARDOUS DRIVING 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT SNOW WILL CAUSE TRAVEL
DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED
VISIBILITIES...AND USE CAUTION WHILE DRIVING.

&&

$$

12
298 
WWUS43 KDDC 221929
WSWDDC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
129 PM CST FRI NOV 22 2013

...SNOW ACCUMULATIONS ARE WINDING DOWN...

.THE LOWER LAYER COLD AIR HAS BEEN DRYING OUT AND THE UPPER LEVEL 
SUPPORT HAS WEAKENED. THE WILL BE A LITTLE MORE SNOW ACCUMULATIONS
THIS EVENING, BUT NOT MUCH OVER AN INCH.

KSZ075>078-085>088-222030-
/O.CAN.KDDC.WS.W.0004.000000T0000Z-131123T0500Z/
GRANT-HASKELL-GRAY-FORD-STEVENS-SEWARD-MEADE-CLARK-
INCLUDING THE CITIES OF...ULYSSES...SUBLETTE...SATANTA...
CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...HUGOTON...MOSCOW...
LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA
129 PM CST FRI NOV 22 2013

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE
WINTER STORM WARNING. 

ADDITIONAL SNOWFALL WILL BE LIGHT, AND GENERALLY UNDER AN INCH.


$$

KSZ061>066-074-079>081-084-089-090-222030-
/O.CAN.KDDC.WW.Y.0010.000000T0000Z-131123T0500Z/
HAMILTON-KEARNY-FINNEY-HODGEMAN-PAWNEE-STAFFORD-STANTON-EDWARDS-
KIOWA-PRATT-MORTON-COMANCHE-BARBER-
INCLUDING THE CITIES OF...SYRACUSE...LAKIN...DEERFIELD...
GARDEN CITY...KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...
ST. JOHN...STAFFORD...HUDSON...JOHNSON CITY...KINSLEY...LEWIS...
GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...COLDWATER...
PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY
129 PM CST FRI NOV 22 2013 /1229 PM MST FRI NOV 22 2013/

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

ADDITIONAL SNOWFALL WILL BE LIGHT AND GENERALLY LESS THAN AN INCH.

$$
 
12

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this winter storm warning went out at Nov 22, 6:10 AM CST, 1 hour 12 minutes earlier.

Area forecast discussion, Nov 22, 6:10 AM CST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
610 AM CST Fri Nov 22 2013

...Updated aviation section...

.SHORT TERM...(Today and tonight)
ISSUED AT 352 AM CST FRI NOV 22 2013

A deep upper level trough was progressing southeastward into the
upper Midwest early this morning while a deep upper low was located
just off the coast of southern California. Arctic high pressure was
entrenched across the high plains; and this cold airmass was deep,
resulting in high sea level pressure values near the center of the
surface high near the Colorado border around 1040mb. Despite the
lack of low level baroclinicity near the surface high, mid level
frontogenesis was occurring over southwestern Kansas between two
airstreams: northwesterly mid level flow along the periphery of the
upper midwest trough and southwesterly mid level flow across the
southern plains in advance of the closed low. 700mb theta-e values
were very high given 700mb dewpoints between 0 and -2C. Elevated
convective instability will be present today across the panhandles
above the mid level front, with conditional symmetric instability
further north in a narrow band over southwestern Kansas per
crossection analysis. This makes sense given the straight
hodographs between 2 and 8 km AGL in the right rear quadrant of a
150kt jet at 250mb. Intense banding of snow is possible across far
southwest Kansas today into early evening. But the location of
this heavier band is not known with high certainty. It appears
that snow amounts of 3-6 inches are possible across far southwest
Kansas, with lesser amounts further north and east. The mesoscale
models were showing higher snow amounts than the ECMWF/GFS, which
one would expect in this situation.

Temperatures will be held down by cloud cover today despite the
moderation of the arctic airmass. Snowfall in far southwestern Kansas
should keep temperatures from rising much about the mid 20s, with
upper 20s to lower 30s further east. Snow will gradually taper off
tonight, but skies will still stay mostly cloudy, keeping
temperatures from falling that much. Lows should be mainly in the
lower 20s, with some teens possible if skies clear near interstate 70.

.LONG TERM...(Saturday through Thursday)
ISSUED AT 311 AM CST FRI NOV 22 2013

The primary challenge in the forecast continues to be snowfall
potential as the main upper low lifts out across the Rockies and
adjacent Western Plains late in the weekend. The ECMWF continues to
be the most aggressive in bringing highest QPF farthest
north...while GFS continues to be very stingy in QPF.  The best
approach is still the middle ground between these two solutions,
which is sort of what the Canadian GEM model suggests.  The problem
with the late Saturday Night/Sunday precipitation event is that
there will be essentially no baroclinicity to speak of in the lower
troposphere up through the lower portions of the mid-troposphere.
The lack of baroclinicity leads to a lack of isentropic lift, so
really the only contribution to lift will be jet streak-induced this
far north. Whatever low level baroclinicity exists will be well to
the south across Texas where higher precipitation amounts make more
sense. Nevertheless, the upper low itself will have an associated
mid level warm conveyor belt of moist southerly flow, so light
precipitation should advance as far north as the Arkansas River.
The question then is just how much.  One to two inches of snow seems
to be the best forecast at this time south of the Arkansas River
Sunday, and will maintain the inherited 40 to 60 POPs from the Ark
River down to the Oklahoma border.  With low level high pressure
still around from the recent surge of arctic air, winds will be
light, so whatever snow does fall should not blow around.  The
probability of a hazardous weather event seems fairly low right now.

As far as temperatures go for this weekend, coldest daytime
temperatures should be confined to the southern portion of the
forecast area...coldest along Oklahoma Panhandle border where some
new snow cover (assuming today's snow forecast pans out) will affect
the daytime temperature rise.  The thinking is that highs of 30 to
32F is the best forecast both Saturday and Sunday generally
southwest of a Syracuse to Dodge City to Medicine Lodge line. Beyond
the weekend...upper level ridging will build across the western
CONUS, which will favor some downslope conditions and a subsequent
moderation in temperatures...yet still below the seasonal average
(which is around 50 degrees for a high for most areas).

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
ISSUED AT 605 AM CST FRI NOV 22 2013

Light to moderate snow will prevail across the GCK and DDC
terminals much of the day. This will result in IFR and
at times borderline LIFR conditions in heavier snow bursts. The
snow will begin to taper off by early this evening. Since there
will likely be a sharp north cutoff in today's snow event, the HYS
terminal will likely remain unaffected with VFR conditions likely
much of the day. North winds will continue at 15 to 25 knots with
a decrease in speed this evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  29  23  31  19 /  80  60   0  40
GCK  27  21  32  18 /  70  30   0  40
EHA  24  21  29  21 / 100  80   0  50
LBL  25  22  30  20 / 100  90   0  50
HYS  32  20  34  16 /  10  10   0  20
P28  30  24  32  18 /  50  50   0  40

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY until 11 PM CST /10 PM MST/ this evening
FOR KSZ061>063-074>081-084>090.

&&

SHORT TERM...Finch
LONG TERM...Umscheid
AVIATION...Umscheid
Hazardous weather outlook, Nov 22, 5:00 AM CST, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
500 AM CST FRI NOV 22 2013

KSZ030-031-043>046-061>066-074>081-084>090-231100-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
500 AM CST FRI NOV 22 2013 /400 AM MST FRI NOV 22 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

ACCUMULATING SNOW IS EXPECTED ACROSS MAINLY FAR SOUTHWEST KANSAS
TODAY AS A MID LEVEL FRONT WILL EXIST ACROSS THIS PORTION OF THE
STATE. MORE DETAILS ON SNOWFALL AMOUNTS AND EXPECTED HAZARDS CAN
BE FOUND IN THE LATEST WINTER WEATHER MESSAGE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ADDITIONAL LIGHT TO PERHAPS MODERATE SNOW IS EXPECTED SUNDAY IN
ADVANCE OF THE MAIN UPPER LOW. RIGHT NOW, THE BEST CHANCE FOR
LIGHT ACCUMULATING SNOW APPEARS TO BE SOUTH OF THE ARKANSAS RIVER
AND ESPECIALLY TOWARD THE OKLAHOMA BORDER. HEAVY SNOW
ACCUMULATIONS ARE NOT LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS AND LOCAL LAW ENFORCEMENT ARE ENCOURAGED TO REPORT
SNOWFALL AMOUNTS AND ROAD CONDITIONS TO THE NATIONAL WEATHER
SERVICE TODAY.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Local storm report, Nov 22, 7:09 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
709 AM CST FRI NOV 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             SUBLETTE                37.48N 100.85W
11/22/2013  E3.0 INCH        HASKELL            KS   LAW ENFORCEMENT

&&

MSCOTT

Nearby

Winter Storm Warnings in Kansas, 2013Every winter storm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.